# SDR UPS203076

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE LOWER FUEL CELL SKIN AT STATION 740, LBL 18 TO LBL 24 AND WL 169.  MAINTENANCE REPAIRED THE CRACK IAW UPS EO 727-5710-6914A.
